# SDR CA020830007

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 68,089 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

(CAN) SECOND OBSERVERS UTILITY LIGHT FOUND MISWIRED AT TERMINAL BLOCK.  THIS WAS A FINDING RESULTING FROM A FLEET CAMPAIGN TO CHECK FOR SIMILAR PROBLEMS ON OTHER AIRCRAFT.  LIGHT SOCKET PRODUCED SPARKS IF INADVERTENTLY TOUCHED BY A GROUNDING OBJECT.  TERMINAL BLOCK WIRING CORRECTED
